Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The closing lemma and structural stability


Author: Charles C. Pugh
Journal: Bull. Amer. Math. Soc. 70 (1964), 584-587
DOI: https://doi.org/10.1090/S0002-9904-1964-11206-4
MathSciNet review: 0163038
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Markus, Structurally stable differential systems, Ann. of Math. (2) 73 (1961), 1-19. MR 132888
  • 2. M. C. Peixoto and M. M. Peixoto, Structural stability in the plane with enlarged boundary conditions, An. Acad. Brasil. Ci. 31 (1959), 135-160. MR 107067
  • 3. M. M. Peixoto, On structural stability, Ann. of Math. (2) 69 (1959), 199-222. MR 101951
  • 4. M. M. Peixoto, Structural stability on two-dimensional manifolds, Topology 1 (1962), 101-120. MR 142859


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11206-4

American Mathematical Society